Skip to main content
Article thumbnail
Location of Repository

Reviewed by Qing De Kang References

By Mr (k: C, Steiner Wolfgang (a-tuwn-g, M. Imase and M. Itoh

Abstract

Generalized de Bruijn digraphs and the distribution of patterns in α-expansions. (English summary) Discrete Math. 263 (2003), no. 1-3, 247–268. A generalization of de Bruijn digraphs is defined for Parry’s α-expansions [see W. Parry, Acta Math. Acad. Sci. Hungar. 11 (1960), 401–416; MR0142719 (26 #288)] and it is shown that the characteristic polynomials of these graphs are in principle those of α. Using this result it is proved that certain functionals of α-expansions satisfy a central limit theorem, which is an extension of a result due to M. Drmota [in Algebraic number theory and Diophantine analysis (Graz, 1998)

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.352.4046
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.